# SDR SCNA06019

- Difficulty date: December 27, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 28,310 hours, 10,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND RIGHT FWD OVERWING EXTERIOR EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED THE EMERGENCY LIGHTING BATTERY PACK.
